# SDR CKSA99054

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1515
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK AND CPCP, FOUND CORROSION AROUND FASTNERS ON LONGERON 29, STA 1515, C-2 CARGO PIT.  REMOVED CORROSION AND FASTNERS IAW SRM 51-21-01 & 51-40-0.  FOUND TO BE OUT OF LIMITS IAW SRM 53-13-00 FIG 801.  FABRICATED NEW PARTS IAW AIA ENGINEERING SKETCH AIA/E/2886 AND EDR 98AIA-313.  INSTALLED REPAIR IAW EDR 98AIA-313 AND SRM 51-40-0.    WORK PERFORMED AT AIA MAINTENANCE FACILITY OSCODA.  WORK ORDER NUMBER 106-187, SOURCE DOCUMENT CPCP CARD C53-120-04-02, NON ROUTINE TASK CARD NUMBER 34264.
